Parabolas infiltrating the Ford circles

S. Corinne Hutchinson, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

We define and study a new family of parabolas in connection with Ford circles and discover some interesting properties that they have. Using these properties, we provide an application of such a family. This application, which establishes an asymptotic estimate for the L2 norm of a set of parabolas, proves useful in connection with recent work done by Kunik.

Original languageEnglish (US)
Pages (from-to)159-174
Number of pages16
JournalBulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie
Volume59
Issue number2
StatePublished - Jan 1 2016
Externally publishedYes

Keywords

  • Farey fractions.
  • Ford circles
  • Parabolas

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Parabolas infiltrating the Ford circles'. Together they form a unique fingerprint.

Cite this